# SDR AALA20150701014

- Difficulty date: July 1, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 93,329 hours, 14,984 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CAP AT STATION 325 IS CORRODED BETWEEN LBL 30 & RBL 58.  R & R BEAM CAP IAW SRM 53-00-51-2R-1 & EA 252357.
